# SDR SWAA2019030530306

- Difficulty date: February 8, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TO FLOOR SUPPORT ANGLE BRACKET CRACKED AT BS 847+18, LBL 10.  R&R BRACKET IAW SRM & DWG.
